Chen, D., M. Möller and D. B. Zagier: Quasimodularity and large genus limits of Siegel-Veech constants. In: Journal of the American Mathematical Society 31, 4, 1059-1163 (2018).
doi: 10.1090/jams/900
url: http://dx.doi.org/10.1090/jams/900
url: https://arxiv.org/abs/1606.04065
Zagier, D. B.: The arithmetic and topology of differential equations. In: European Congress of Mathematics : Berlin, 18-22 July, 2016. (Eds.) Mehrmann, Volker; Skutella, Martin. European Mathematical Society, Zürich (2018) 717-776.
doi: 10.4171/176
url: https://doi.org/10.4171/176
url: https://www.ems-ph.org/books/show_pdf.php?proj_nr=220&vol=1&rank=33
Report 32/2005: Explicit methods in number theory (July 17th -- July 23rd, 2005).. In: Oberwolfach Reports 2, 3, 1799-1866 (2005).
localid: 111
Gross, B. H. and D. B. Zagier: Heegner points and derivatives of L-series.. In: Inventiones Mathematicae 84, 225-320 (1986).
localid: 111
Lagarias, J., A. Odlyzko and D. B. Zagier: On the capacity of disjointly shared networks. In: Computer Networks and Isdn Systems 10, 275-285 (1985).
localid: 111
Buhler, J. P., B. H. Gross and D. B. Zagier: On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank\quad 3.. In: Mathematics of Computation 44, 473-481 (1985).
localid: 111
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.